# SDR WX0A2025100632587

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 54,784 hours, 35,158 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Condition: Leaking
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) ALL FA'S REPORT DIRTY SOCK SMELL ALL ACROSS THE CABIN, ON APPROACH PHASE OF THE FLIGHT. PERFORMED REINSPECTION OF OUTSTATIONS TC 21-000-001 AND MEL 49-10-01A MDDR# 220331 IAW STANDARD PROCEDURES. NO DISCREPANCIES FOUND. PERFORMED TASK CARD 21-000-002 PER AMM 21-00-00-615-802-A. COULD NOT PRODUCE ODOR.  APU OIL COOLER FAN FOUND LEAKING DURING APU LEVEL II TASK CARD. REMOVED AND REPLACED APU OIL COOLING FAN IAW AMM 49-52-51-000-002-A AND 49-52-51-400-002-A. OPS CHECK GOOD. NO DEFECTS. PER TASK CARD 21-000-002 STEP 4.A SMELL WAS REPRODUCED WITH BOTH PACK 1 AND PACK 2 DURING TAS CARD 21-000-001, PERFORM TASK CARD 21-000-003 PRIOR TO REVENUE FIGHT. COMPLIED WITH TC 21-000-003.
